# SDR CALA9900797

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1741-1761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ONE EACH 1 CRACK IN CENTER CARGO STRUCTURAL FLOORBEAMS NR 9 AND NR 10 BETWEEN STA 1761 AND 1741.  THE BEAMS WERE REPLACED IAW SRM 53-00-00 AND MM 25-52-00.
